We describe a direct variational approach to a class of semilinear elliptic equations with measure data. Using a typical variational argument, we show the existence of multiple solutions.

Degiovanni, M., Scaglia, M., A variational approach to semilinear elliptic equations with measure data, <<DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS>>, 2011; 31 (4): 1233-1248. [doi:10.3934/dcds.2011.31.1233] [http://hdl.handle.net/10807/3036]

A variational approach to semilinear elliptic equations with measure data

Degiovanni;Marco; Scaglia
2011

Abstract

We describe a direct variational approach to a class of semilinear elliptic equations with measure data. Using a typical variational argument, we show the existence of multiple solutions.
Inglese
Degiovanni, M., Scaglia, M., A variational approach to semilinear elliptic equations with measure data, <<DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS>>, 2011; 31 (4): 1233-1248. [doi:10.3934/dcds.2011.31.1233] [http://hdl.handle.net/10807/3036]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/3036
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact